# SDR IXXA2022021110

- Difficulty date: January 9, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 92,380 hours, 41,718 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support Web
- Part number: 143T5000120
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATE NEW PRESSURE DECK AT STA522~544, LBL24~40 IN FLC. CORRODED
